| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that scrub/physician had difficulty loading intraocular lens (iol).Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
Additional information and correction provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested, received and reported that the lens didn't fold correctly during loading/priming.There was no patient contact.